# SDR AALA202310094629

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,101 hours, 10,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN FROM INSIDE. RESECURED L4 LAVATORY DOOR KNOB. PER CMM 25-45-81. FUNCTIONAL CHECK GOOD.
